MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE BILIARY DRAINAGE STENT V

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE BILIARY DRAINAGE STENT V
Model Number PBD-1030-0805
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to olympus¿s local distributor, but not returned to omsc.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed quality manager of olympus (b)(4) that there was liquid in the package of the subject device before an unspecified procedure.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This supplemental report are being submitted to correction and additional information.Correct the component codes of h6 from "515 stent" to "4747 packaging".In the evaluation of omsc the following was confirmed, the model number was pbd-1030-0809.The device lot number was 09k.No foreign material was found in the sterile package.No abnormality such as peeling of the heat sealed area was confirmed.A transparent sticker had been applied to the film side of the sterile package.Air bubbles were observed in between the film side and the sticker.Air bubbles disappeared after the sticker was removed.No other abnormalities were observed.The device history records for this lot number indicated no abnormalities related to the phenomenon you pointed out: packaging condition: the packaging must be in the specified condition.The content of the instruction manual was confirmed.However, the instruction manual did not contain the descriptions related to the reported event.There have been no reports of the same complaints from other facilities.Inside the package and heat-sealed area presented no abnormalities.Based on the condition of the subject device, it is possible that the transparent sticker had been applied to the film side of the sterile package.This might have caused the air bubbles in between the film and the sticker.These bubbles possibly looked like foreign materials (liquid).Upon shipment the device from aomori factory, no stickers had been applied to the film side of the sterile package.Therefore, the sticker had been possibly applied after shipment.

Brand Name
SINGLE USE BILIARY DRAINAGE STENT V
Common Device Name
SINGLE USE BILIARY DRAINAGE STENT
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11676286
Report Number8010047-2021-04998
Device Sequence Number3511402
Product Code FGE
UDI-Device Identifier04953170345982
UDI-Public04953170345982
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K103478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPBD-1030-0805
Device Lot Number09K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1